Coming off the pill.

I finished my last packet of Microgynon a couple of weeks ago and hubby and I thought this would be a good time to start TTC.



Anyway, my last period started a couple of days later than normal (I have been stressed) and ended a couple of days earlier - I'm normally on Saturday to Saturday so a 4 day period is a godsend, but not at all normal for me!



Do you think that coming off the pill might have had an affect on the length of my period? Also, I had a stomach bug during my last course of Microgynon and I know that this can affect the pill so could contribute to my period being so messed up?



I have had cramp like pains this month already, is this normal?



I've been on the pill for 12 years and just remember my periods being horrible so I'm hoping it won't be too long before we get a BFP!



Thanks in advance for your help!



J

x

[Modified by: sheff bride on 29 May 2009 16:49:42 ]
Sign In or Register to comment.